Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Having high blood sugar. Was taking triglimisave 2. Need treatment or normal?

I was diagnosed with high blood sugar in september 2011.
My Physician suggested One tablet of triglimisave 2 before breakfast and One tablet of triglimisave 2 before dinner.
After taking one tablet of Triglimisave 2 before breakfast and I was unable to walk even around 12.00 PM and I stopped taking those pills.
I started 3.00 Kms morning walk as first thing in the morning after flusing and brushing and 2.00 Kms walk after dinner and also started monitoring my blood sugar level regularly after 2 hours of eating.

I found that my sugar level remains fine everyday but suddenly it shoots up any day once in 15 to 45 days followed by a poor vision during reading which becomes normal as the sugar level lowers.

Please advice what to do now.
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history. you was detected diabetic type II in 2011 september,but you started with tablet which contains 3 drugs that is why you developed low blood sugar level, but then you started exercise and diet which is basic lifestyle change.
This is good you are monitoring your blood sugar level, but you need to consult good physician or Endocrinologist and you should go low dose and slowly increasing dose of Metformin.
You can continue diabetic diet which is 25 Kcal/kg body weight and please continue exercise like brisk walking.
Even fluctuating blood sugar level is not good, you should get your HBA1c which will let us know about average blood glucose level in past 2-3 months.
Please have faith in your treating Physician.
Please take care.
Good Luck.
Dr.Akhilesh Dubey M.D.
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor